# SDR SWIA200617617

- Difficulty date: December 2, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,893 hours, 6,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 CRACKED AT LOWER FRAME STA280 FLOOR SUPPORT BEAM, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FABRICATED PARTS AND NEW INBD CLIP P/N 601R-311011-57 IAW CRJ 200 REO 601R-53-11-171, REV C AT STN 280, RBL 9.0 LOWER.
